# SDR CA140602024

- Difficulty date: May 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE VIBRATION MESSAGE AND MASTER WARNING WERE GENERATED SHORTLY AFTER TAKEOFF.  THE PILOT FELT THE VIBRATION, ELECTED TO REDUCE POWER TO MINIMIZE VIBRATION AND PERFORMED AN UNEVENTFUL LANDING.  ON GROUND TEST SHOWED NORMAL ENGINE PARAMETERS.
